Tag Archives: Ibuprofen

Advil Liqui-Gels minis (160 Count) Pain Reliever/Fever Reducer Liquid Filled Capsule, 200mg Ibuprofen, Easy to Swallow, Temporary Pain Relief

Advil Liqui-Gels Minis are perfect for those looking for an easy-to-swallow liquid-filled capsule that provides powerful pain relief. Powered by the same proven active ingredient as Advil Liqui-Gels, Advil Liqui-Gels Minis are 33% smaller, making them easier to swallow without compromising their effectiveness. Whether you suffer from headaches, back pain, muscle aches, menstrual cramps, minor… Read More »

Advil Liqui-Gels (80 Count) Pain Reliever / Fever Reducer Liquid Filled Capsule, 200mg Ibuprofen, Temporary Pain Relief

When pain strikes there is no time to wait for relief. Get fast pain relief at liquid speed with Advil Liqui-Gels. Advil Liqui-Gels provide fast relief of headaches, muscle aches, minor arthritis and other joint pain. Advil Liqui-Gels contains 200mg of Ibuprofen and is an effective fever reducer. The quick-acting medicine in Advil is engineered… Read More »

GoodSense Ibuprofen Pain Reliever/Fever Reducer Tablets, 200 mg, 500 Count

Good Sense Ibuprofen Tablets, Pain Reliever/Fever Reducer (NSAID), 200mg temporarily relieves minor aches and pains due to headache, muscular aches, minor pain of arthritis, toothache, backache, the common cold and menstrual cramps, temporarily reduces fever. Compare to the active ingredient of Advil Ibuprofen Tablets. Compare to the active ingredient of Advil Ibuprofen Tablets Pain Reliever… Read More »

Kirkland Signature USP Ibuprofen, 2 Bottles 200 mg of 500 Tablets Each

Kirkland Signature Ibuprofen Tablets USP, 200 mg active ingredient is 200 mg of ibuprofen and may be used as a pain reliever/fever reducer for adults and children 12 years and over. Kirkland Signature Ibuprofen Tablets USP, 200 mg are a nonsteroidal anti-inflammatory drug (NSAID) and come in easy-to-swallow tablets. A strong medicine for aches and… Read More »